Web Results
What Happens When You Stop Taking Lexapro?
One of the major side effects that occurs when a person suddenly stops taking Lexapro is something called brain shivers, or brain zaps, which cause a feeling of an acute panic attack. Discontinue Lexapro slowly and under the supervision of a doctor with... More »
Difficulty: Moderate
Source: www.ehow.com

www.drugs.com/forum/featured-drugs/went-cold-turkey-off-lexapro-42929.html

Jun 17, 2007 ... If you are considering going back on the lexapro try taking 5mg. and see if that ... I have not had any withdrawals due to quitting Lexapro & I feel more like my ..... I'm 3-days off again for the 5th time see what happens, can only ...

www.webmd.com/depression/guide/withdrawal-from-antidepressants

Feb 11, 2017 ... You're probably having discontinuation symptoms. ... Physiological withdrawal happens when someone is taking a drug that can be addictive.

www.nami.org/Learn-More/Treatment/Mental-Health-Medications/Escitalopram-(Lexapro)

Do not stop taking escitalopram, even when you feel better. Only your healthcare provider ... What happens if I miss a dose of Escitalopram? If you miss a dose of ...

www.healthline.com/health/depression/dangers-of-stopping-antidepressants

Are you feeling better and think you're ready to stop taking your antidepressant? It may seem like you no longer need the medication, but in most cases, ...

mentalhealthdaily.com/2014/05/07/lexapro-withdrawal-symptoms-how-long-do-they-last

May 7, 2014 ... Lexapro Withdrawal Symptoms: List of Possibilities ... Nausea: It is common to feel nauseated when you first stop taking an antidepressant. ...... I swear if I knew all these side effects would happen when she was to come off I ...

www.prevention.com/mind-body/what-happens-when-you-stop-taking-antidepressants

Apr 28, 2016 ... Read this if you're thinking about weaning off of antidepressant medications. ... What Happens When You Stop Taking Antidepressants ... Tammy Mohney, 31, was on escitalopram (Lexapro) for about 6 months for anxiety ...

www.steadyhealth.com/topics/stopping-lexapro

I was on 10mg of lexapro, that 5mg and from past eek I stop taking Lexapro. ... You should stop taking lexapro or lower your dose if you haven't discussed with your doctor first. .... The more it happens the more I feel like I am going to pass out !

.ask.com/youtube?q=What+Happens+When+You+Stop+Taking+Lexapro%3F&v=KPpU-Hzv9h0
May 26, 2015 ... One of the major side effects that occurs when a person suddenly stops taking Lexapro is something called brain shivers, or brain zaps, which ...

www.livestrong.com/article/264579-symptoms-stopping-lexapro

Feb 20, 2014 ... Withdrawal symptoms, also known as discontinuation syndrome can be exacerbated when patients stop taking Lexapro abruptly.